Thyroid UK
82,882 members97,910 posts

DAILY BULLETIN!

Well, it's only a Daily Bulletin because I posted yesterday. But awoke this morning without the burning lower legs and sore burning scalp. Yesterday morning I took 75 mcg Wockhardt as a change from Mercury Pharma Levothyroxine and by the time I got up at 8.30 am I was feeling so much calmer and this morning other symptoms have dissipated. I know it is early days but this small improvement has helped me so much. Janet.

7 Replies
oldestnewest

It is amazing sometimes, that a change in medication can make such a difference. It's a pity there has been quite a few that are not manufactured now. I hope you feel better with your new levo.

Reply

So glad I made the change, but was with much trepidation as others had not rated Wockhardt. Still early days yet so it remains to be seen whether this is my answer. Janet.

Reply

That's great. Don't forget to yellow card the MP.

Reply

I sent yellow card in for MP a few months ago, but good to remind others to do so. Janet.

Reply

Hi

I am not familiar with Wock.. However i use to have burning legs while on Levo. It disappeared when I went on Liothy.

Reply

Would love to try T3 (Liothyronine), but there is no hope with our CCG. Janet.

Reply

Hi i_bee

You have to ask again and again until they give up. I was told it's expensive. I will ask the pharmasist next time how much it costs. Good luck

Reply

You may also like...